# SDR COEA2017081704919

- Difficulty date: August 17, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,943 hours, 36,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB02A
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: RT LONGITUDINAL FLOORBEAM IS CRACKED AT FRAME 19. REPAIRED FLOORBEAM SECTION PER EO 5315-01.
